# SDR CA100531005

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lkheed 188A
- Aircraft time: 34,716 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 6737283
- Condition: Broken
- Location: Turbine
- Component: Turbine
- Component part number: 6841190
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FOR A FIRE DISPATCH , THE NR 1 FIRE LIGHT AND BELL SOUNDED. THE LIGHT AND BELL QUIT AFTER THE POWER WAS REDUCED FROM TAKEOFF POWER.  AFTER LANDING , MX FOUND THAT THE POWER TURBINE ON THE NR 1 ENGINE HAD FAILED.  THE NEXT DAY THE ACFT WAS FLOWN ON 3 ENGINES FOR FURTHER MX.
